On-line learning in RBF neural networks: a stochastic approach

Search this Article

Author(s)

    • MARINARO M.
    • International Institute for Advanced Scientific Studies "E. R. Caianiello"
    • SCARPETTA S.
    • Dipartimento di Scienze Fisiche "E. R. Caianiello" Universita di Salerno

Journal

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 13(7), 719-729, 2000-09-01

References:  18

  • Statistical mechanics of on line learning and generalization.

    BIEHL M.

    The handbook of brain theory and neural networks., 1999

    Cited by (1)

  • <no title>

    BIEHL M.

    Journal of Physics A 29, 4767, 1996

    Cited by (1)

  • <no title>

    BISHOP C. M.

    Neural Networks for Pattern Recognition, 1995

    Cited by (116)

  • <no title>

    FREEMAN J. A.

    Neural Computation 7, 1000, 1995

    Cited by (1)

  • <no title>

    FREEMAN J.

    Physical Review E 56, 907, 1997

    Cited by (1)

  • <no title>

    FREEMAN J.

    Neural Computation 9, 1601, 1997

    Cited by (1)

  • <no title>

    HESKES T.

    Mathematical foundations of neural networks 199, 1993

    Cited by (1)

  • <no title>

    HOLDEN S. B.

    Neural Computation 9, 441, 1997

    Cited by (1)

  • <no title>

    LEEN T. K.

    Advanced in neural information systems 10, 301, 1998

    Cited by (1)

  • <no title>

    RIEGLER P.

    Journal of Physics A 28, L507, 1995

    Cited by (1)

  • <no title>

    SAAD D.

    Online learning in neural networks, 1998

    Cited by (4)

  • <no title>

    SAAD D.

    Physical Review Letter 74, 4337, 1995

    Cited by (1)

  • <no title>

    SAAD D.

    Physical Review E 52, 4225, 1995

    Cited by (1)

  • <no title>

    SCARPETTA S.

    PhD thesis, University of Salerno, Italy, 1998

    Cited by (1)

  • <no title>

    VAN KAMPEN N.

    Stochastic processes in physics and chemistry, 1981

    Cited by (1)

  • <no title>

    BEDEAUX D.

    Journal of Mathematical Physics 12, 2116, 1971

    DOI  Cited by (1)

  • <no title>

    HESKES T.

    Journal of Physics A 27, 5145, 1994

    DOI  Cited by (1)

  • <no title>

    HESKES T.

    Phys. Rev. A 44, 2718, 1991

    DOI  Cited by (3)

Codes

  • NII Article ID (NAID)
    10008962867
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    08936080
  • Data Source
    CJP 
Page Top